On Lindenmayer Systems and String Adjunct Schemes
Mathematica balkanica, Tome 5 (1991) no. 1, p. 3
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1991_5_1_a0,
author = {Nguen Xuan My},
title = {On {Lindenmayer} {Systems} and {String} {Adjunct} {Schemes}},
journal = {Mathematica balkanica},
pages = {3},
year = {1991},
volume = {5},
number = {1},
url = {http://geodesic.mathdoc.fr/item/MABA_1991_5_1_a0/}
}
Nguen Xuan My. On Lindenmayer Systems and String Adjunct Schemes. Mathematica balkanica, Tome 5 (1991) no. 1, p. 3. http://geodesic.mathdoc.fr/item/MABA_1991_5_1_a0/